Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 524–527 (Mi dan25279)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Certain conditions for the smoothness of a function of several variables and estimates of convolution operators

K. K. Golovkin

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (449 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 28.02.1961

Citation: K. K. Golovkin, “Certain conditions for the smoothness of a function of several variables and estimates of convolution operators”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 524–527

Citation in format AMSBIB
\Bibitem{Gol61}
\by K.~K.~Golovkin
\paper Certain conditions for the smoothness of a function of several variables and estimates of convolution operators
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 524--527
\mathnet{http://mi.mathnet.ru/dan25279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0147594}
\zmath{https://zbmath.org/?q=an:0142.10002}


Linking options:
  • http://mi.mathnet.ru/eng/dan25279
  • http://mi.mathnet.ru/eng/dan/v139/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 224:3 (2017), 475–491  mathnet  crossref  mathscinet
  • Number of views:
    This page:55
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021